# SDR ASOA201100843

- Difficulty date: April 25, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS BULKHEAD AFT SIDE FS 280.00 JUST ABOVE WL 72.50 WEB CORRODED.   REMOVED, DRILLED, AND INSTALLED NEW BULKHEAD IAW SRM 51-42-13-001-001-A01 AND 51-42-06-001-001-A01.    MAJOR REPAIR.
